Question 171 out of 1 pointsA patient is treated with an antibiotic for an infection in his leg. After 2 days of taking the antibiotic, the patient calls the clinic and reports that he has a rash all over his body. The nurse is aware that a rash can be an adverse effect of an antibiotic and can be either a biologic, chemical, or physiologic action of the drug, which is an example of
Question 181 out of 1 pointsTylenol 325 mg/tablet, patient needs 650 mg; how many tables should patient take?Question 191 out of 1 pointsAn older adult patient with a history of Alzheimer's disease and numerous chronic health problems has been prescribed several medications during his current admission to hospital and recent declines in the patient's cognition have impaired hisability to swallow pills. Which of the following medications may the nurse crush before administering them to this patient? Question 201 out of 1 pointsA nurse is caring for a patient who has had part of her small intestine removed due tocancer. She has also now developed hypertension and has been prescribed a new medication to decrease her blood pressure. While planning the patient's care, the nurse should consider a possible alteration in which of the following aspects of pharmacokinetics?
You've reached the end of your free preview.
Want to read all 12 pages?
- Summer '15